University of Cambridge > > Category Theory Seminar > Some remarks on 2-star-permutability and descent in regular categories.

Some remarks on 2-star-permutability and descent in regular categories.

Add to your list(s) Download to your calendar using vCal

If you have a question about this talk, please contact Julia Goedecke.

The context of regular multi-pointed categories [1] provides a convenient framework to investigate and compare some crucial exactness properties arising in pointed and in non-pointed categorical algebra. In this talk the basic ideas of this approach will be recalled, and a couple of recent results will be explained more in detail. The first one is a characterisation of 2-star-permutable categories, which are a common extension of regular Mal’tsev and of regular subtractive categories (joint work with Diana Rodelo). The second one concerns the effective descent morphisms in a regular multi-pointed category (joint work with Olivette Ngaha).

[1] M. Gran, Z. Janelidze and A. Ursini, A good theory of ideals in regular multi-pointed categories, J. Pure Appl. Algebra 216, 2012, 1905-1919.

This talk is part of the Category Theory Seminar series.

Tell a friend about this talk:

This talk is included in these lists:

Note that ex-directory lists are not shown.


© 2006-2023, University of Cambridge. Contact Us | Help and Documentation | Privacy and Publicity